# SDR SWAA960517

- Difficulty date: June 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22357
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4 D-CHECK, FOUND RT HORIZ STAB GOUGED AND DENTED AT 4 PLACES ON LOWER SURFACE, 122 TO 130 O/B FROM FUSELAGE, 10 FWD OF REAR SPAR.  REPAIRED PER BOEING SRM.
